# SDR SWAA2012022001552

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 53,955 hours, 44,077 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S417N5022
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SMOKE ODOR DETECTED.  ODOR GONE WITH GALLEY LIGHTS EXTINGUISHED.  REMOVED AND REPLACED AFT GALLEY WORK LIGHT ASSY PER M/M.
